# SDR CALA2022053001402

- Difficulty date: May 26, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A300*
- Aircraft serial: 1435
- Aircraft time: 65,372 hours, 27,071 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP MISSING REQUESTING DEFERRAL, FUEL CAP MISSING. DDP C/W. PLACED ON DEFERRAL, DDP C/W. ARRIVED DEN WITH NO CAP DISPATCH DESK: 39 NAME: PL ,DATE: 26-MAY-22- OK TO DEFER FUEL CAP MISSING THIS ITEM IS A PDA CATEGORY 2. DFW RESEARCHED WITH FUELER AND THEY SAY CAP WAS INSTALLED ON DEPARTURE FROM DFW.
